A.G. Chentsov. Bitopological spaces of ultrafilters and maximal linked systems ... P. 257-272

Issues of the structure of spaces of ultrafilters and maximal linked systems are studied. We consider a widely understood measurable space (a $\pi$-system with zero and one) defined as follows: we fix a nonempty family of subsets of a given set closed under finite intersections and containing the set itself ("one") and the nonempty set ("zero"). Ultrafilters (maximal filters) and maximal linked systems are constructed on this space. Each of the obtained spaces is equipped with a pair of comparable topologies. The resulting bitopological spaces turn out to be consistent in the following sense: each space of ultrafilters is a subspace of the corresponding space of maximal linked systems. Moreover, the space of maximal linked systems with Wallman-type topology is supercompact and, in particular, compact. Possible variants of the $\pi$-systems are lattices, semialgebras and algebras of sets, topologies, and families of closed sets of topological spaces.

Keywords: maximal linked system, topological space, ultrafilter.

The paper was received by the Editorial Office on January 11, 2018.

Funding Agency: This work was supported by the Russian Foundation for Basic Research (project no. 18-01-00410).

Alexander Georgievich Chentsov, Dr. Phys.-Math. Sci, RAS Corresponding Member, Prof., Krasovskii
Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences,
Yekaterinburg, 620990 Russia; Ural Federal University, Yekaterinburg, 620002 Russia,
e-mail: chentsov@imm.uran.ru .


1. Chentsov A.G. Ultrafilters and maximal linked systems. Vestn. Udmurt. Univ. Mat. Mekh. Komp. Nauki, 2017, vol. 27, no. 3, pp. 365–388 (in Russian). doi: 10.20537/vm170307 .

2. Chentsov A.G. Superextension as bitopological space. Izv. IMI UdGU, 2017, vol. 49, pp. 55–79 (in Russian). doi: 10.20537/2226-3594-2017-49-03 .

3. Chentsov A.G. Some representations connected with ultrafilters and maximal linked systems. Ural Math. J., 2017, vol. 3, no. 2, pp. 100–121. doi: 10.15826/umj.2017.2.012 .

4. de Groot.J. Superextensions and supercompactness. Proc. I. Intern. Symp. on extension theory of topological structures and its applications. Berlin: VEB Deutscher Verlag Wis., 1969. pp. 89–90.

5. Mill J. van. Supercompactness and Wallman spaces. Amsterdam, 1977, Ser. Math. Centre Tracts, vol. 85, 238 p.

6. Strok M., Szymanski A. Compact metric spaces have binary subbases. Fund. Math., 1975, vol. 89, no. 1, pp. 81–91. doi: 10.4064/fm-89-1-81-91 .

7. Fedorchuk V.V., Filippov V.V. Obshchaya topologiya. Osnovnye konstruktsii. [General topology. Basic constructions.] Moscow, Fizmatlit Publ., 2006, 336 p. ISBN: 5-9221-0618-X.

8. Bulinskij A.V., Shirjaev A.N. Teorija sluchajnyh processov [Theory of random processes]. Moscow, Fizmatlit Publ., 2005, 402 p. ISBN: 5-9221-0335-0 .

9. Dvalishvili B.P. Bitopological spaces: theory, relations with generalized algebraic structures, and applications. Amsterdam, Boston, Heidelberg, London, N Y: Elsevier, 2005, Ser. Nort-Holland Mathematics Studies, vol. 199, 422 p. ISBN: 9780444517937 .

10. Gryzlov A.A., Bastrykov E.S., Golovastov R.A. About points of compactification of N. Vestn. Udmurt. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 3, pp. 10–17 (in Russian). doi: 10.20537/vm100302 .

11. Gryzlov A.A., Golovastov R.A. The Stone spaces of Boolean algebras. Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 1, pp. 11–16 (in Russian). doi: 10.20537/vm130102 .

12. Golovastov R.A. About Stone space of one Boolean algebra. Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 3, pp. 19–24 (in Russian). doi: 10.20537/vm120303 .

13. Chentsov A.G. Some ultrafilter properties connected with extension constructions Vestn. Udmurt. Univ. Mat. Mekh. Komp. Nauki, 2014, no. 1, pp. 87–101 (in Russian). doi: 10.20537/vm140108 .

14. Engelking R. General topology. Warszawa, Polish Scientific Publ., 1977, 626 p. ISBN: 0800202090 . Translated to Russian under the title Obshhaja topologija. Moscow, Mir Publ., 1986, 751 p.

15. Chentsov A.G. To the validity of constraints in the class of generalized elements. Vestn. Udmurt. Univ. Mat. Mekh. Komp. Nauki, 2014, no. 3, pp. 90–109 (in Russian). doi: 10.20537/vm140309 .

16. Chentsov A.G.. Ultrafilters of measurable spaces as generalized solutions in abstract attainability problems Proc. Steklov Inst. Math., 2011, vol. 275, Suppl. 1, pp. S12–S39. doi: 10.1134/S0081543811090021 .

17. Chentsov A.G., Pytkeev E.G. Some topological structures of extensions of abstract reachability problems. Proc. Steklov Inst. Math., 2016, vol. 292, Suppl. 1, pp. S36–S54. doi: 10.1134/S0081543816020048 .

18. Bourbaki N. El$\acute e$ments de math$\acute e$matique, Fascicule II, Livre III, Topologie g$\acute e$n$\acute e$rale, Chapitre 1, Structures topologiques, Chapitre 2, structures uniformes. Paris: Hermann, 1965, 255 p. ISBN(1971 ed.):3-540-33936-1 .Translated to Russian under the title Obshchaya topologiya. Osnovnye struktury.Moscow, Nauka Publ., 1968, 272 p.